Anabolics
Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    lowrida is offline New Member
    Join Date
    Dec 2003
    Location
    fla.
    Posts
    9

    gyno question help!

    --------------------------------------------------------------------------------

    hey whats up peoples! i have a question for ya. its bin a lil over 4 months now since my last cycle and ive noticed my right nip feels like it has a hard lump in it but its not like its forming a bump on the nip nor does it feel like a pee as some people say.also i never felt any itching or burning either. my left one wasnt as bad but now it feels as its almost gone. but my friends say its from probing my nips all the time so it irritated the glands. i dont know if thats true or not but i did constently check them tho.i just started taking nolva yesterday just in case. and i did use it after my cycle to but this is wigging me out so if anyone can help me out itl be greatly appreciated.

  2. #2
    Jay Man's Avatar
    Jay Man is offline Associate Member
    Join Date
    Jul 2004
    Posts
    190
    It may just be a fat deposit or tissue. If it seems as though it is going away that is obviously a good sign. I suppose you could continue to take the Nolvadex . Stop pinching your nips so much!

  3. #3
    Ladies Man is offline Junior Member
    Join Date
    Mar 2004
    Posts
    147
    Believe it or not i am having the same symptoms. I was thinking of nolva and may be some liqudex. I been of the cycle for about 4 months too now. BUMP for advice

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •